Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have frequent periods. Taking Althea pill. Normal?

Hi, doctor, I took my last althea pill on Feb. 9, 2013, I had my period 4 days later. I decided to discontinue it for one cycle,, Awhile ago, I checked my undies and there s blood , I think I had my period again, Isn t it too early ? I really need your answers doc. Is it normal? I am planning to take althea pills again on the 4th day of this period, is it still okay?
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The mild spotting that you had now might be due to a mild left over blood from your previous cycle or a hormonal imbalance. You need to wait for a day or two and see if the bleeding increases. In case it does then resume taking the pill regularly.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Mon, 4 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor